MAUDE Adverse Event Report: NUVASIVE, INC. SIMPLIFY® CERVICAL ARTIFICIAL DISC; CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR

NUVASIVE, INC. SIMPLIFY® CERVICAL ARTIFICIAL DISC; CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR
Model Number A
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Revision of 1 level fusion and 1 level ctdr to 1 level fusion.Fusion c5-6 ctdr c6-7.Removal of simplify disc due to collapsed vertebrae.
 
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.

Brand Name
SIMPLIFY® CERVICAL ARTIFICIAL DISC
Common Device Name
CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24866063
Report Number2031966-2026-00050
Device Sequence Number13071187
Product Code MJO
UDI-Device Identifier00843285100023
UDI-Public00843285100023
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200022
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA
Device Catalogue NumberSM-5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexFemale
Patient Weight73 KG